Lyapunov-Equation-Based Stability Analysis for Switched Linear Systems and Its Application to Switched Adaptive Control

Shuai Yuan*, Maolong Lv, Simone Baldi, Lixian Zhang

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)
9 Downloads (Pure)

Abstract

This article investigates the stability of continuous-time switched linear systems with dwell-time constraints. A fresh insight into this established problem is provided via novel stability conditions that require the solution to a family of differential Lyapunov equations and algebraic Lyapunov equations. The proposed analysis, which leads to a peculiar Lyapunov function that is decreasing in between and at switching instants, enjoys the following properties: it achieves the same dwell time as the well-known result in the research 'stability and stabilization of continuous time switched linear systems' by Geromel and Colaneri; it removes the increasing computational complexity of the linear interpolation method; it leads to a straightforward counterpart for discrete-time switched linear systems.We show the application of this methodology to the problem of adaptive control of switched linear systems with parametric uncertainties.

Original languageEnglish
Pages (from-to)2250-2256
JournalIEEE Transactions on Automatic Control
Volume66
Issue number5
DOIs
Publication statusPublished - 2021

Bibliographical note

Accepted Author Manuscript

Keywords

  • Dwell-time switching
  • stability analysis
  • switched adaptive control
  • switched linear systems

Fingerprint

Dive into the research topics of 'Lyapunov-Equation-Based Stability Analysis for Switched Linear Systems and Its Application to Switched Adaptive Control'. Together they form a unique fingerprint.

Cite this